MathSciNet Relay Station
MathSciNet bibliographic data
MR1390861 (97b:54008) 54A40 (04A72)
Rojas-Medar, Marko; Román-Flores, Heriberto On the equivalence of convergences of fuzzy sets. Fuzzy Sets and Systems 80 (1996), no. 2, 217–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement